Show simple item record

dc.contributor.authorGaemi, M.B.
dc.contributor.authorLafuerza Guillén, Bernardo
dc.contributor.authorSaiedinezhad, S.
dc.date.accessioned2014-06-17T08:34:30Z
dc.date.available2014-06-17T08:34:30Z
dc.date.issued2010
dc.identifier.citationVolume 1; pp. 58-64es_ES
dc.identifier.issn2008-6822(electronic)
dc.identifier.urihttp://hdl.handle.net/10835/2753
dc.description.abstractThe notion of a probabilistic metric space corresponds to the situations when we do not know exactly the distance. Probabilistic Metric space was introduced by Karl Menger. Alsina , Schweizer and Sklar gave a general definition of a probabilistic normed space based on the definition of Menger. In this note we study the PN spaces which are topological vector spaces and the open mapping and closed graph Theorems in this spaces are proved.es_ES
dc.language.isoenes_ES
dc.publisherInt. J. Nonlinear Anal. Appl.es_ES
dc.subjectMathematicses_ES
dc.subjectProbabilistic Normed Spaceses_ES
dc.titleSome properties of continuous linear operator in topological vector PN spaceses_ES
dc.typeinfo:eu-repo/semantics/articlees_ES
dc.relation.publisherversionhttp://www.ijnaa.comes_ES
dc.rights.accessRightsinfo:eu-repo/semantics/openAccesses_ES


Files in this item

This item appears in the following Collection(s)

Show simple item record